Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: Tables of indefinite integrals [English translation, Dover, New York, 1961; MR 23 #A256] by G. Petit Bois

Author: J. H. Davenport
Journal: Math. Comp. 38 (1982), 335-336
MSC: Primary 26A06
MathSciNet review: 637309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 26A06

Retrieve articles in all journals with MSC: 26A06

Additional Information

PII: S 0025-5718(1982)0637309-X
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia